# SDR AALA2020071329003

- Difficulty date: July 11, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 26,288 hours, 10,388 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - L3 DOOR, EMERGENCY FLASHLIGHT INOPREMOVED AND REPLACED EMERGENCY FLASHLIGHT, L3 DOOR, PER AMM 25-63-53, OPERATIONAL CHECK OKAY.
